PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1999 | 91 | 4 | 311-323
Tytuł artykułu

Chen's theorem in short intervals

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
91
Numer
4
Strony
311-323
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-04-08
poprawiono
1999-04-06
Twórcy
  • Department of Mathematics, Shanghai University, Shanghai 201800, P.R. China
autor
  • Department of Mathematics, Shanghai University, Shanghai 201800, P.R. China
Bibliografia
  • [1] J. R. Chen, On the representation of a large even integer as the sum of a prime and the product of at most two primes, Kexue Tongbao (Chinese) 17 (1966), 385-386.
  • [2] J. R. Chen, On the representation of a large even integer as the sum of a prime and the product of at most two primes, Sci. Sinica 16 (1973), 157-176; II, Sci. Sinica 21 (1978), 477-494 (in Chinese).
  • [3] H. Iwaniec, Rosser's sieve, in: Recent Progress in Analytic Number Theory II, Academic Press, 1981, 203-230.
  • [4] C. H. Jia, Almost all short intervals containing prime numbers, Acta Arith. 76 (1996), 21-84.
  • [5] Chengdong Pan and Chengbiao Pan, Goldbach Conjecture, Science Press, Peking, 1981 (in Chinese).
  • [6] S. Salerno and A. Vitolo, p+2 = P₂ in short intervals, Note Mat. 13 (1993), 309-328.
  • [7] J. Wu, Théorèmes generalisées de Bombieri-Vinogradov dans les petits intervalles, Quart. J. Math. (Oxford) 44 (1993), 109-128.
  • [8] J. Wu, Sur l'équation p+2 = P₂ dans les petits intervalles, J. London Math. Soc. (2) 49 (1994), 61-72.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav91i4p311bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.